MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR
Model Number 1068987
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to a death involving a philips device.The manufacturer received information alleging the patient passed away in november and they would like to return the device and get partial credit due.The device was returned to the manufacturer's service center for further evaluation.The manufacturer identified unit had 103 hours upon arrival, replaced front cover due to mechanical crack, replaced battery due to precaution, replaced sieve canister per pm, replaced inlet filter per pm.Run-in testing passed.All functional and final tests passed.
 
Additional Manufacturer Narrative
In previous report adverse event/product problem and outcomes attributed to ae are captured incorrectly.It has been corrected in this report.

Brand Name
SIMPLYGO
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key22804867
Report Number2518422-2025-048893
Device Sequence Number7798396
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public(01)00606959005723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown